Last reply 1 month ago
Gabapentin and Headaches

I’ve just started Gabapentin for my leg pain and it’s given me really bad headaches. Has anyone else suffered from this, and if so, does it eventually go away?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


hartleybear
1 month ago

Hi @paddyt
I also get headaches from gabapentin. They appear less and less frequent as times go on. They DO disappear with everyday painkillers. My headaches feel like a burning sensation rather than a usual headache. Crazy that this meds causes headaches yet can be used to treat migraines. 🤔🤔🤔 Hope yours ease soon.


peterfrancis
1 month ago

Hi @paddyt

I take 5 Gabapentin pills a day, I have suffered w3ith permanent Headache / Brain Fog long before Diagnosis, still have it but the Gabapentin has not made it any worse or better.

MS in general treats different people differently so maybe this symptom will be one that hangs around you for a while or maybe it will go away of it’s own accord.

Have a talk with your MS Nurse about your concerns with headaches and Gabapentin.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.